# SDR IXXA1100770

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 77,684 hours, 19,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D228613DME
- Part serial: 20105381
- Condition: Low Pressure
- Location: Zone 800
- Part time: 77,684 hours, 19,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PASSENGER DOOR ESCAPE SLIDE PRESSURE LOW AND IN RED RANGE (2600 PSI AT 22 DEGREES CELCIUS) - DISCOVERED DURING POSTFLIGHT INSPECTION.  MX R & R EMERGENCY ESCAPE SLIDE IAW MM 25-60-1.
